# SDR SABA980044

- Difficulty date: September 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 952
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bypass Valve
- Part number: 7445B
- Condition: Failed
- Location: Hydraulic System
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 5202 - CLT-LYH - AFTER TAKEOFF AND CLIMB-OUT, AIRCREW REPORTED A CONSTANT GEAR WARNING HORN.  AIRCRAFT RETURNED TO CLT.  NO INFLIGHT EMERGENCY WAS DECLARED.  AIRCRAFT LANDED AT CLT WITH NO OTHER PROBLEMS.  MAINTENANCE FOUND THE BYPASS PIN POPPED.  RESET PIN, PIN POPPED AGAIN.  REMOVED AND REPLACED VALVE.  BLEED HYD SYSTEM.  SYSTEM OPS CHECKED GOOD.  (M)
